# SDR UALA2012090404926

- Difficulty date: September 2, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 90,088 hours, 14,361 cycles
- Engine: Pwa PW4060
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fmu
- Part number: 388250017
- Part serial: 6
- Condition: Leaking
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

APU FMU REQUIRES REPLACEMENT FOR TROUBLESHOOTING OF OIL LEAK.  REPLACED APU FMU.  ACCOMPLISHED ECU BITE FOUND AUTO SHUTDOWN LOP MSGS.  DURING LEAK CHECKS FOUND FMU ATTACHMENT FLANGE CASTING LEAKING UNDER PRESSURE FROM HAIRLINE CRACK.  UNABLE TO LOCATE IN IPC ENGINEERING ASSISTANCE REQUIRED.  NBRS ON CASTING 99193-3880133-3 OR MFR 5V132 OR CDA-81833.  REPLACED APU.  OPS CHECK, LEAK CHECK NORMAL.
